# SDR IPXA10659025

- Difficulty date: April 1, 2010
- Submitted: April 2, 2010
- Operation: Air carrier
- Aircraft: N325UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27751
- Engine: Ge CF680C2B6F
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146T12195
- Condition: Cracked
- Location: Bs 1480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO PIT FLOOR SUPPORT STRINGER AT 22.33 LBL AT STA 1480 AFT FASTENER HOLE ON OTBD SIDE IS CRACKED.  R & R STRINGER AND SUPORT ANGLES IAW DWG 146T1219.
